# SDR SWIA202163937

- Difficulty date: August 24, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 3-3 700 RH - DISCARD THE RH SLAT TRACK ROLLER SEALED, ECCENTRIC LOCATED AT TOP FORWARD 3-3 (REQUIRES QTY 2 OF PN CC670-12567-1). REMOVE AND REPLACE IAW TASK CARD 27-630-824 (MRB 27-81-43-713), PART NUMBER:   - , SERIAL NUMBER: 10234, POSITION:     (C CHECK RO 1/18/2022)   COMPLIED WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 3-3 700 RH - DISCARDED THE RH SLAT TRACK ROLLER SEALED, ECCENTRIC LOCATED AT TOP FORWARD 3-3 (REQUIRES QTY 2 OF PN CC670-12567-1). COMPLETED  TASK CARD 27-630-824-A01 AND 27-900-1009-SKY / ALL CHECKS GOOD
